MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133MV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133MV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Model Number 133MV-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "infection (unknown onset)" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information cannot be requested as contact information has not been provided reason for reoperation: infection (unknown onset), pain, visibility/palpability, inflammation/irritation, sensation increase/decrease, anxiety-product/procedure, varied injuries-ndr.
 
Event or Problem Description
Patient representative reported "if patient knew of the significant potential health risks of allergan¿s natrelle style 410 fx implants, they would never have had allergan¿s biocell product implanted in their body.As a result of the implantation of allergan¿s defective natrelle style 410 fx implant, patient has suffered physical complaints and symptoms, all of which are causally connected to allergan¿s natrelle style 410 fx implant.Patient has experienced pain under their armpits, under and across chest, backpain, pain when taking deep breaths.Difficulty with sexual activity, numbness, stiffness, pulling, aching, shooting pain into the armpits, shoulder pain ,neck pain, tingling and numbness in arms, hands, fingers, loss of strength in arms and hands, dental issues, musculo skeletal complaints, redness, swelling, shoulder pain, stiffness.Formation of scars around the incision, nerve, back and neck pain, divots, soreness, fever, infection and discomfort.Patient also suffered from and presently suffers great fear that allergan¿s recalled and defective natrelle style 410 fx implant will result in them experiencing bia-alcl and/or death." the device has been explanted.This record is for the left side.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
 
Event or Problem Description

Brand Name
STYLE 133MV TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key12590683
Report Number9617229-2021-53301
Device Sequence Number3289347
Product Code LCJ
UDI-Device Identifier10888628004115
UDI-Public10888628004115
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K862203
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/20/2020
Device Model Number133MV-12
Device Catalogue Number133MV-12
Device Lot Number2960838
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/09/2020
Supplement Date Received by Manufacturer11/06/2021
Initial Report FDA Received Date10/07/2021
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale